Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimer: 0040-2508
ISSN En ligne: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v74.i4.10
pages 281-296

ON LINEAR INDEPENDENCE OF SOME FUNCTION SYSTEMS APPEARING IN THE THEORY OF PLANE WAVE FIELDS

V. P. Chumachenko
Zaporizhzhya National Technical University

RÉSUMÉ

In the paper the linear independence conditions are analyzed for infinite systems of functions which are used in the frame of the domain-product technique for a wave field representation in the domains confined by convex polygons. The domain is regarded as a common part of overlapping half-planes. The sought for field component satisfying the equation Δu + χ2u = 0 is represented as a superposition of expansions defined on the half-planes which allow separation of variables in local coordinates. It is shown that the arising overall system of functions, in terms of which the expansion is performed, is linearly independent except for the greatest term of the countable set of spectral parameter magnitudes χ2 with the accumulation point at infinity. For rectangle and arbitrary triangle these values have been found analytically.


Articles with similar content:

Application of the "Geometrical-Optical" Asymptotic Method for Accounting the Impacts of a Complex-Shape Boundary of the Random Region on Multidimensional Nonlinear Irregular Thermal Fields
Heat Transfer Research, Vol.36, 2005, issue 8
G. A. Nesenenko
Exact "Absorbing" Conditions for FDTD Algorithms in Nonclassical Domains
Telecommunications and Radio Engineering, Vol.51, 1997, issue 8
Andrei Olegovich Perov
Propagation of Eigen Electromagnetic Wave in an Irregular Impedance Waveguide
Telecommunications and Radio Engineering, Vol.56, 2001, issue 6&7
V. L. Pazynin
Study of the Thermal Resonance in Multidimensional Irregular Thermal Fields that is Initiated by the Nonlinear Boundary Conditions
Heat Transfer Research, Vol.37, 2006, issue 2
A. V. Kotovich, G. A. Nesenenko
PINK NOISE, 1/fα NOISE, AND THEIR EFFECT ON SOLUTIONS OF DIFFERENTIAL EQUATIONS
International Journal for Uncertainty Quantification, Vol.1, 2011, issue 3
Miroslav Stoyanov, Max Gunzburger, John Burkardt